Ask an expert
Question

13 Apr 2006

Missed birth control pills
Please help. I missed 3 days of pills, took two on the 4th day and continued as normal with the rest. A few days later I started bleeding (brown blood). I am now in my third week and am still bleeding (red blood). is this normal? What should I do to get back to normal
Answer 348 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is probably a result of missing the pills. If you continue taking them each day, your cycle will settle down eventually.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19322 votes
Vote